I'm asking this for my younger brother, who has been ill for the past two weeks. It started with a fever, body soreness, headache, with swollen glands, dizzyness, and then started a deep redness in his hands and feet. He also had sores break out on his tongue and the corners of his lips. The back of his tongue had a bunch of raised little bumps (like spikes sticking up) on the back of it. It was so swollen he could barely stick it out for me to see. He went to the Dr. and he was told he had the flu. Then the bottoms of his hands and feet began to peel. His eyes have been swollen and kinda dark, which I assumed was from lack of sleep. His face has been kinda patchy red too. Right now it seems like he is getting better, but like I said, the bottoms of his hands and feet are completely dead skin, very thick, and is peeling off exposing bright red new skin. His throut is still sore and the sores still exist. The dead skin also looks green. I looked up his symptoms and it came back with 'Kawasaki Disease.' But that sounded like it only affected small children. He is getting ready to take some anti-biotics and I'm not sure that is a good idea. We live in the mountains of Colorado, he's been out here for a couple months, and it is very dry up here. But not dry enough to cause, what seem to be, extreme conditions. Please give me any suggestions of what this might be. I'm starting to get worried, especially with his hands and feet. Does thay type of peeling come as a result of having the flu??? Thanks so much for any insight you might be able to provide.
I have the similar symptoms. I suffered strep throat about 3 years ago and my tosils were very bad. My doctor said there was not any need to remove them, but my dad's doctor in Mexico suggested I should have them removed. Since then I have been getting a sore throat / infection about every 4-6 mos.
Just a couple of weeks ago I was sick again. Had a sore throat for about a month, w/ headaches, glands swollen, and tonsils touching. But this time around I also got a a rash on my right hand, red small bumping blister looking rash. It went away after a week, used benadryl.
Then soon after my hand started to peel, then my left hand and my feet were peeling also. I was put on antibiotics and steriods to treat my throat infection, and my feets and hands stopped peeling. Now that I am off the meds, my right hand is starting to slightly peel and both my feet. My glands are a bit swollen again. I also found a little knot, like a cyst, in my right armpit. Can all this be caused by having a very bad throat infection?
My hands and feet have started peeling like crazy over the past couple of weeks. It even hurts to take a shower or wash the dishes because of the peeling. This has never happened before. My throat has been kind of sore, but I am not prone to strep-I've only had it once when I was very young (I'm in my late 20s now). I have no idea what is causing this. I put lotion on to try to help it but it doesn't seem to stop the peeling. If anyone has had this happen before out of nowhere - please let me know. And if there is any medical professional who checks these boards who thinks I should do something besides put lotion on and pick of the skin, please let me know! Thanks.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.